# SDR UIEA2019090905467

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,918 hours, 21,656 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DUCT PRESSURE EXTREMELY WEAK DURING ENG 2 ENG START. PERFORMED ENGINE RUN IAW AMM 71-00-00. APU DUCT PRESSURE HOLD 30% DURING ENG START. NORMAL OPERATION OBSERVED. NO DISCREPANCY FOUND.
